MAUDE Adverse Event Report: ENCORE MEDICAL L.P. REVISION HIP; REVISION, BODY, STD. 110MM

ENCORE MEDICAL L.P. REVISION HIP; REVISION, BODY, STD. 110MM
Model Number 428-16-200
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - the implant was loose and was not growing into the femoral canal, the surgeon went in an replaced the stem with a lager one.
 
Additional Manufacturer Narrative
Corrected data: manufacturer narrative: the reason for this revision surgery is due to the implant being loose and not growing into the femoral canal.The in-vivo length of patient service for the implant was 2.6 years.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions, design criteria and specifications in effect at the time the part was manufactured were met.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.This event is deemed as non-product related.The root cause for this event was the patient had implant looseness.The surgeon went in and replaced the stem with a larger one.The scope of this investigation is limited without having the explanted parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.

Brand Name
REVISION HIP
Common Device Name
REVISION, BODY, STD. 110MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key6881201
Report Number1644408-2017-00782
Device Sequence Number13748897
Product Code LWJ
UDI-Device Identifier00888912081467
UDI-Public(01)00888912081467
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092331
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number428-16-200
Device Catalogue Number428-00-110
Device Lot Number1208676
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR